Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: https://repositorio.unb.br/handle/10482/45082
Ficheros en este ítem:
No hay ficheros asociados a este ítem.
Registro completo de metadatos
Campo DC Valor Lengua/Idioma
dc.contributor.authorFigueiredo, Giovany de Jesus Malcher-
dc.contributor.authorMontenegro, Marcelo-
dc.date.accessioned2022-10-27T20:41:56Z-
dc.date.available2022-10-27T20:41:56Z-
dc.date.issued2021pt_BR
dc.identifier.citationFIGUEIREDO, Giovany; MONTENEGRO, Marcelo. FitzHugh-Nagumo system with zero mass and critical growth. Israel Journal of Mathematics, v. 245, p. 711–733, 2021. DOI 10.1007/s11856-021-2224-z. Disponível em: https://link.springer.com/article/10.1007/s11856-021-2224-z. Acesso em: 27 out. 2022.pt_BR
dc.identifier.urihttps://repositorio.unb.br/handle/10482/45082-
dc.language.isoInglêspt_BR
dc.publisherSpringer Naturept_BR
dc.rightsAcesso Restritopt_BR
dc.titleFitzHugh-Nagumo system with zero mass and critical growthpt_BR
dc.typeArtigopt_BR
dc.subject.keywordMassa zeropt_BR
dc.subject.keywordModelo FitzHugh–Nagumopt_BR
dc.subject.keywordModelos de disparos neuronaispt_BR
dc.identifier.doihttps://doi.org/10.1007/s11856-021-2224-zpt_BR
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s11856-021-2224-zpt_BR
dc.description.abstract1We show existence of a nontrivial nonnegative solution for the system −Δu = K(x)f(u) + γ|u| 2∗−2u − v, −Δv = u − v in RN . Since the function f can verify f (0) = 0, this type of system is known in the literature as zero mass. We analyze three types of problems with K being periodic, asymptotically periodic and with a vanishing property at infinity. In the first place we consider N ≥ 3, and we prove existence results considering the function f with polynomial growth which can be subcritical, corresponding to γ = 0, or critical, in case γ = 1. Finally, we consider specifically N = 2 with γ = 0 and f with possible critical exponential behavior.pt_BR
dc.contributor.emailmailto:giovany@unb.brpt_BR
dc.contributor.emailmailto:msm@ime.unicamp.brpt_BR
Aparece en las colecciones: MAT - Artigos publicados em periódicos e preprints

Mostrar el registro sencillo del ítem Recomiende este ítem " class="statisticsLink btn btn-primary" href="/handle/10482/45082/statistics">



Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.